# SDR CALA2019022500297

- Difficulty date: February 25, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 53,681 hours, 21,960 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B26
- Condition: Failed
- Location: Compressor Area
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

NMBR 2 ENG FAILED AT 7000FT / NO FIRE /ALL INDICATIONS WENT TO Z ERO REFERENCE TO E-TASK WORK CARD 29-71-1-0900 FOR REMOVAL OF ENG. AND INSTALLATION OF NEW ENG REFERENCE E-TAS CARD 29-7100-1-4900 THIS INFORMATIO IS FOR TRACKING PURPOSES ONLY.FOR ACTUAL SIGN OFFS REFER TO THE ABOVE ETASK WORK CARDS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1819422  SN OFF 5318 ENGINE, BASIC,   OFF 58-7200-9-0001 5318 ON 58-7200-9-0001 4275 CHANGED #2 ENG AS PER JOB CARD 29-7100-1-4900. ALL COMPLETED. OPS AND LEACK CHECK GOOD. OIL SERVICE ACCOMPLISHED AT MCO FOR FLT 1768 ON 21 FEB 18:02:30 ENGINE 1: ENGINE 2: 19 REMOVED BY U223864 ENGINE 3: ENGINE 4: APU: VERFIED OP. K AND LEAK CK GOOD
